MathSciNet Relay Station
MathSciNet bibliographic data
MR1706810 (2000d:90057) 90C25 (90C26)
Youness, E. A. $E$-convex sets, $E$-convex functions, and $E$-convex programming. J. Optim. Theory Appl. 102 (1999), no. 2, 439–450.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement